I am beginning to get a high BUN & Creatine level. This started after I begin to have back/leg pain. The doctors gave me numerous MRI's, Cat Scan and a Lapinectomy, all with contrast. They always and still insists that they cannot get a good reading without the contrast. After several test, I happen to read about the contrast dye and confronted my doctors and they still insist. I convinced them to do a blood test but they would not tell me the results and gave me the contrast anyway. Saying it was just a mild small dose... My BUN test went up to 31, then 33, then 42 and now it is back down to 33. The last 3 blood test done it is remaining at 33. The Creatinine 1.50, 1.60. Now at 1.50.
Am I at risk and is there anything preventative that I should do. Also, should I refuse a test if they are going to use contrast dye?
It appears that i am heading for one or prehaps two more surgeries because I have pinced nerves in my upper back and also my lower which is severely painful and my legs are hurting and produces a sensation of giving way or "catching" ("locking").
Similar drop foot.
hello my husband also gets kidney stones every now n then......i read so many stories about everyones experiences but none mention wht type of stones they r making . i also think if everyone should start to share what type of food they mosty eat everyday i think we can all come to a conclusion n somehow stop making them. Can everyone share which type of stone it is...calcium oxilate or uric acid . etc ....plus daily food list.thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.